# SDR SWAA2020042042201

- Difficulty date: April 15, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 26,529 hours, 11,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RIGHT EMERGENCY BATTERY FAILED CAPASITY TEST / R AND R FWD GALLEY FWD OR (RIGHT) EMERGENCY BATTERY PER AMM 33-51-06INSP P56
